Title

Doctoral Programs in Mathematics Education: A Status Report of Size, Origin of Program Leadership, and Recommended Institutions

Document Type

Article

Publication Date

2-1-2019

Publication Title

Notices of the American Mathematical Society

Volume

66

Issue

2

First page number:

212

Last page number:

217

Abstract

This paper provides a status report on the production of doctorates in mathematics education at institutions across the country. It also reports on where faculty members in active doctoral programs in mathematics education received their doctorates, and it provides a peer-based identification of high quality doctoral programs in mathematics education

Disciplines

Higher Education | Science and Mathematics Education

Language

English

UNLV article access

Search your library

Share

COinS